Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wolfkid

Accutane + Metallic Taste In Mouth

Hi all, on my first day of Accutane I started having this metallic taste in my mouth about 2 hours after the first dose (20mg/day). I am on Day 3 and this metal/strange/bad taste is still there. I wouldn't say my mouth is terribly dry at all, but this taste is awful! Worse, it's not a listed side effect! Has anyone experienced this? Please respond!!!

Share this post


Link to post
Share on other sites

Are you taking your pill with a drink? Or just swallowing it. Also be sure to drink lots of water throughout the day.

Other then that I'm not sure what would cause that. I would bring it up with your derm on your next follow up.

Share this post


Link to post
Share on other sites

You know, it may not have anything to do with Accutane. It might just be a coincidence. You can get a metallic taste in your mouth from too much iron in your diet or your gums bleeding (blood usually has a metallic taste).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×